# SDR AALA20050656

- Difficulty date: October 5, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT IN AFT CABIN INOPERATIVE.  REPLACED AFT FLOOR LIGHT POWER STRIP FOR EMERGENCY ESCAPE PATH LIGHT IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
